# SDR UPS07850899

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE ROPE ABOVE CAPTAIN'S WINDOW FELL OUT.  REPLACED CAPTAIN'S ESCAPE ROPE PER MM 25-60-02-2.
